Computer algebra determination of symmetries in general relativity

Full text for this resource is not available from the Research Repository.

Jerie, Michael, O'Connor, JER and Prince, GE (1998) Computer algebra determination of symmetries in general relativity. Computer Physics Communications, 115 (2-3). 363 - 380. ISSN 0010-4655

Dimensions Badge

Altmetric Badge

Additional Information

MA 24/8/15

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29418
DOI https://doi.org/10.1016/S0010-4655(98)00124-6
Official URL http://0-www.sciencedirect.com.library.vu.edu.au/s...
Subjects Historical > FOR Classification > 0105 Mathematical Physics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > Centre of Policy Studies (CoPS)
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login